# SDR SIMA20140621003

- Difficulty date: June 21, 2014
- Submitted: June 23, 2014
- Operation: Air carrier
- Aircraft: N813AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145539
- Aircraft time: 29,868 hours, 26,598 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Part number: P2070009120
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CAPTAIN`S FLASHLIGHT NOT INDICATING CHARGING WHILE PROPERLY SET IN CRADLE.  R & R CAPTAIN'S FLASHLIGHT ASSEMBLY IAW AMM 33-50-16.
